Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 153139, 9 pages
Research Article

Bifurcation of Traveling Wave Solutions of the Dual Ito Equation

Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Received 9 May 2014; Accepted 15 July 2014; Published 5 August 2014

Academic Editor: Yonghui Xia

Copyright © 2014 Xinghua Fan and Shasha Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinghua Fan and Shasha Li, “Bifurcation of Traveling Wave Solutions of the Dual Ito Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 153139, 9 pages, 2014. doi:10.1155/2014/153139